MAUDE Adverse Event Report: Datex-Ohmeda, Inc. TEC; Vaporizer

Datex-Ohmeda, Inc. TEC; Vaporizer
Model Number 850 SEV
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction

Brand Name
TEC
Common Device Name
Vaporizer
Manufacturer (Section D)
Datex-Ohmeda, Inc.
3030 ohmeda dr,
madison, WI 53718
Manufacturer (Section G)
Datex-Ohmeda, Inc.
3030 ohmeda dr,
madison, WI 53718
Manufacturer Contact
michaela moore
3030 ohmeda drive
madison, WI 53718
MDR Report Key50952737
Report Number2112667-2026-05944
Device Sequence Number13374840
Product Code CAD
UDI-Device Identifier00840682124737
UDI-Public(01)00840682124737(11)230906
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K172702
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number850 SEV
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0814-2025
Patient Sequence Number1
Patient SexUnknown